MathSciNet Relay Station
MathSciNet bibliographic data
MR586734 (81m:46080) 46K99 (46G10 46H99)
Saworotnow, Parfeny P. Linear spaces with an $H\sp{\ast} $-algebra-valued inner product. Trans. Amer. Math. Soc. 262 (1980), no. 2, 543–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement